MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA SILICONE TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA SILICONE TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 750160
Medical Device Problem Codes Inflation Problem (1310); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the pre-use check, the cuff got stuck to the other part of itself, which did not allow it to be inflated.No patient injury or adverse affects.No additional information is available for this complaint.
 
Additional Manufacturer Narrative
One sample was received in it's opened original packaging.When the cuff was inflated with 15cc of air, the cuff inflated completely and symmetric around the tube.The complaint is not confirmed.No root cause could be determined since the sample successfully passed the functional test.No corrective actions were taken since the complaint was not confirmed.A device history review was performed and there were no anomalies, nonconformities, or issues found.

Brand Name
BIVONA SILICONE TRACHEOSTOMY TUBES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
3-10-15, hakata station east,
minneapolis, MN 55442
MDR Report Key15352698
Report Number3012307300-2022-17565
Device Sequence Number20346191
Product Code JOH
UDI-Device Identifier15021312006407
UDI-Public15021312006407
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2026
Device Model Number750160
Device Catalogue Number750160
Device Lot Number4042010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Initial Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown